Operational queueing system in the scheme of diffusion approximation with evolution averaging
Abstract
We consider an operational queuing system of the type [SM|M|∞]N in the scheme of diffusion approximation. The queueing system is described by a semi-Markov random evolution.Downloads
Published
25.05.2006
Issue
Section
Short communications
How to Cite
Mamonova, G. V. “Operational Queueing System in the Scheme of Diffusion Approximation With Evolution Averaging”. Ukrains’kyi Matematychnyi Zhurnal, vol. 58, no. 5, May 2006, pp. 708–714, https://umj.imath.kiev.ua/index.php/umj/article/view/3488.